Cole, F. N. (1899) AMERICAN MATHEMATICAL SOCIETY. Science, 9 (211) 57-58 doi:10.1126/science.9.211.57

Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | AMERICAN MATHEMATICAL SOCIETY | ||
Journal | Science | ||
Authors | Cole, F. N. | Author | |
Year | 1899 (January 13) | Volume | 9 |
Issue | 211 | ||
Publisher | American Association for the Advancement of Science (AAAS) | ||
DOI | doi:10.1126/science.9.211.57 | ||
Generate Citation Formats | |||
Mindat Ref. ID | 2001818 | Long-form Identifier | mindat:1:5:2001818:0 |
GUID | 0 | ||
Full Reference | Cole, F. N. (1899) AMERICAN MATHEMATICAL SOCIETY. Science, 9 (211) 57-58 doi:10.1126/science.9.211.57 | ||
Plain Text | Cole, F. N. (1899) AMERICAN MATHEMATICAL SOCIETY. Science, 9 (211) 57-58 doi:10.1126/science.9.211.57 | ||
In | (1899, January) Science Vol. 9 (211) American Association for the Advancement of Science (AAAS) |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |